# SDR ABXA9500388

- Difficulty date: May 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45891
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Jamb
- Condition: Cracked
- Location: C2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND THE FORWARD CARGO PIT'S AFT DOOR JAMB CRACKED AND DENTED WITH NUMEROUS AREAS OF CORROSION.  REPAIRED DOOR JAMB IAW ABX REA D583-10998MR.
